# SDR SWIA2023041000226

- Difficulty date: February 26, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL  HAS 5 SPOTS OF CORROSION BETWEEN FS 450.85 AND 491.00     (C-CHECK RO 4/5/2023)    REPAIRED CORROSION ON LH SILL BETWEEN F.S. 450.85 AND F.S. 491.00, REF BOMBARDIER REO 601R-53-41-666 REV -C DATED 2012-11-06, SEE CONTINUE CARD FOR DETAILS.COMPLIED WITH TASK 51-900-1003-SKY. BLEND ONLY NO WEIGHT CHANGE.
